MathSciNet Relay Station
MathSciNet bibliographic data
MR2784593 93B36 (93C57 93C65)
Wang, Jufeng; Yang, Huizhong $H_\infty$ control of a class of networked control systems with time delay and packet dropout. Appl. Math. Comput. 217 (2011), no. 18, 7469–7477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement